Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

On the Relative De Rham Sequence

N. Buchdahl
Proceedings of the American Mathematical Society
Vol. 87, No. 2 (Feb., 1983), pp. 363-366
DOI: 10.2307/2043718
Stable URL: http://www.jstor.org/stable/2043718
Page Count: 4
  • Read Online (Free)
  • Download ($30.00)
  • Subscribe ($19.50)
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
On the Relative De Rham Sequence
Preview not available

Abstract

The classical de Rham sequence on a (smooth, paracompact) manifold provides a connection between solutions of certain differential equations and the topology of the manifold. This paper shows how the relative de Rham sequence for a mapping between manifolds gives a connection between solutions of differential equations and the topology of the fibres of the mapping.

Page Thumbnails

  • Thumbnail: Page 
363
    363
  • Thumbnail: Page 
364
    364
  • Thumbnail: Page 
365
    365
  • Thumbnail: Page 
366
    366